MathSciNet Relay Station
MathSciNet bibliographic data
MR2555200 62J02 (60F05)
Koltchinskii, Vladimir The Dantzig selector and sparsity oracle inequalities. Bernoulli 15 (2009), no. 3, 799–828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement